[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Stop the itching!!

I am allergic to H and had to quit using it. Endo says it is the
preserativen not the insulin
-----Original Message-----
From: diffee <email @ redacted>
To: Insulin Pumpers <email @ redacted>
Date: Wednesday, March 17, 1999 11:26 PM
Subject: [IP] Stop the itching!!

>Alright all...suggestions please!  The past few weeks or so my sites are
>killing me!!!  I use the Sils and Humalog.  Like 3 minutes after I put a
>new site in I start burning, I know that is the Humalog (that's been
>ever since I started pumping) but lately it is followed by severe
>itching and the site immediately turns bright red and stays that way
>until I change it?!?!?!  I tried deeper sites and then shallower
>sites...what could it be?!  Any suggestions?!  (It is not the sticky
>stuff either)  Can someone just all of a sudden develop an allergic
>reaction to humalog?!  Aaarrgghh, it itches!!!  -Tonya D.
>Insulin Pumpers website http://www.insulin-pumpers.org/
>for mail subscription assistance, contact: HELP@insulin-pumpers.org

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org